# SDR ASAA2020022852292

- Difficulty date: January 15, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,030 hours, 13,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347043420000
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STR.43 L/H HAS AREA OF CORROSION FROM FR. 56 TO FR.57 GROUNDED - YES. REMOVED CORROSION AND CHECKED THE LIMITS. ORIGINAL THICKNESS IS .110, .078 WAS REMOVED, REMAINING THICKNESS IS .032 FOUND TO BE OUT OF LIMITS REF A320 SRM 51-73-11. REPAIRED STR 43L REF ASA EA A320-53EA-00344 REV "00"
